RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yakovenko, V M

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:62
Abstract pages:295
Full texts:113
References:74

http://www.mathnet.ru/eng/person58702
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2007
1. V. A. Khodel, V. M. Yakovenko, M. V. Zverev, “Flattening of Single-Particle Spectra in Strongly Correlated Electron Systems and the Violation of the Wiedemann-Franz Law”, Pis'ma v Zh. Èksper. Teoret. Fiz., 86:12 (2007),  884–890  mathnet; JETP Letters, 86:12 (2007), 772–778  isi  scopus
2003
2. V. M. Yakovenko, V. A. Khodel, “Physics of the insulating phase in the dilute two-dimensional electron gas”, Pis'ma v Zh. Èksper. Teoret. Fiz., 78:6 (2003),  850–853  mathnet; JETP Letters, 78:6 (2003), 398–401  scopus
3. V. A. Khodel, V. M. Yakovenko, “Unconventional superconductivity in two-dimensional electron systems with long-range correlations”, Pis'ma v Zh. Èksper. Teoret. Fiz., 77:8 (2003),  494–470  mathnet; JETP Letters, 77:8 (2003), 420–423  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020